# SDR LR7A2017081901179

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 10,976 hours, 6,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 7075T60080
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE CARGO DOOR REAR BULKHEAD BS 1034 WITH STIFFENERS CRACKED AT LBL 10, BL 0, AND RBL 10R.   REPLACED IAW SRM 51-60 AND 51-70.
